# SDR AALA20090709LAX01

- Difficulty date: July 9, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 27,259 hours, 11,355 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 3404025050
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - IN-FLIGHT DFW-SNA.  CREW REPORTED RIGHT ENGINE OVERTEMP.  CREW DID NOT SHUT DOWN ENGINE.  EMERGENCY DECLARED, LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT UPPER ENGINE GAS TEMPERATURE PROBE (PRO3010) AND CJ9 HARNESS (HAR3280) MPN 3250455010.  SYSTEM GROUND CHECK NORMAL OPERATION.
